# SDR COMA0060930

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 8,995 hours, 9,130 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0707
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,833 hours, 5,104 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APR INOP AND CONFIG SPOILERS WARNING.  REPLACED THE SECU.
